# SDR UALA2011060602771

- Difficulty date: June 6, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 61,422 hours, 8,926 cycles
- Engine: Pwa PW40903
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK, CREW STATES RT ENG FUEL VLV MSG DISPLAYED.  TRIED 2 START ATTEPMTS, NO JOY.  REPLACED NR 2 ENG FMU, NO HELP FOR MSG 73-60212, THEN HAD CORRELATED SPAR VLV MSG 28-14002, REPLACED R-RNG SPAR VLV ACT, NO HELP, REPLACED K28222 IN P101, R-ENG STARTED 2X IN A&B CHANNEL, REF FIM28-22TSK841, OP CHECKED GOOD.  NO FAULTS, NO LEAKS.
